# SDR ASOA20150315009

- Difficulty date: March 13, 2015
- Submitted: March 15, 2015
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 110
- Aircraft time: 39,300 hours, 29,657 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Fitting
- Part number: 14521937008
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT HINGE FITTING LUGS, INBD & OTBD STATIONARY BUSHINGS ARE LOOSE.  REAMED RT STAB FITTING LUGS & INSTALLED NEW BUSHINGS.  ACFT STILL IN C-CHECK.
